Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Convolutions of continuous measures and sets of nonsynthesis
HTML articles powered by AMS MathViewer

by Sadahiro Saeki PDF
Proc. Amer. Math. Soc. 60 (1976), 215-220 Request permission

Abstract:

Let G be a nondiscrete LCA group, and $A(G)$ the Fourier algebra of G. It is shown that if E is a closed subset of G such that $(\mu \ast \nu )(E) \ne 0$ for some $\mu$ and $\nu \in {M_c}(G)$, then E is a set of analyticity and contains a set of nonsynthesis for $A(G)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45, 43A05
  • Retrieve articles in all journals with MSC: 43A45, 43A05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 215-220
  • MSC: Primary 43A45; Secondary 43A05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0430680-2
  • MathSciNet review: 0430680